# SDR SWAA2022090951105

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737
- Aircraft serial: 36684
- Aircraft time: 33,390 hours, 15,217 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD UPPER HORIZONTAL STABILIZER TO BODY SLIDING SEAL (UPPER FWD SLIDER)IS CRACKED. / [01] REMOVED AND REPLACED R/H FWD UPPER HORIZONTAL STABILIZER TO BODY SLIDING SEAL IAW AMM 51-40-02
